# SDR FDEA201009203567

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.50 FROM BS 1075 TO 1180 HAS GOUGES, CHAFE MARKS AND WORN SCALLOPS.  BLENDED DAMAGED AREA IAW SRM 51-10-02  ORIGINAL THICKNESS .230 MAX CLEAN UP DEPTH ON TOP SURFACE .020 MATERIAL REMOVED .03 FOUND TO BE OUT OF LIMITS IAW 53-00-52 FIG 101 DETAIL I, PAGE 102.  FABRICATED NEW SEAT TRACK BATCH NR 1869949 FROM BAC1520-792 IAW SRM 53-40-52 LOCATED, DRILLED AND INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR
